# SDR HNAA2013082800479

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 69,970 hours, 79,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH EMERGENCY LIGHT IS INOPERATIVE AT ROW 5DF.  R & R  BULB IAW AMM 33-51-00.  OPS CHECKED GOOD.
